Journal of Symbolic Logic

Extensions of Some Theorems of Godel and Church

Barkley Rosser

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 1, Issue 3 (1936), 87-91.

Dates
First available in Project Euclid: 29 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183142131

Zentralblatt MATH identifier
62.1058.03

JSTOR
links.jstor.org

Citation

Rosser, Barkley. Extensions of Some Theorems of Godel and Church. J. Symbolic Logic 1 (1936), no. 3, 87--91. https://projecteuclid.org/euclid.jsl/1183142131


Export citation